# SDR FDEA202205171227

- Difficulty date: May 17, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: ADA83901
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON SEAT TRACK AT MAIN DECK CARGO   COMPARTMENT  BETWEEN STATION 745 TO STATION 830 X = -47.5. EXISTING SEAT TRACK REPAIR AT MAIN DECK CARGO COMPARTMENT BETWEEN STATION 745   TO STATION 830 X = -47.5 EVALUATED AND FOUND SEAT TRACK FLANGE CRACK AT STATION   787 AND EXCEEDED LIMIT IN ACCORDANCE WITH SRM 53-00-52-1A ALLOWABLE DAMAGE 1   FIGURE 101. SEAT TRACK REPAIR CARRIED OUT AT STATION 745 TO STATION 830 X = -47.5 IN   ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO 1-5100-7-5001 B7 PART 1   TITLE : STRUCTURES - REPAIR CATALOG - MD -11 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED . REPAIR CLASSIFID AS MAJOR PER GMM 6-2-  100.
